MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); No Information (3190)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.(b)(6), mom, is calling on behalf of the customer.The customer is concerned with meter to meter comparison using true metrix meter of 95 mg/dl and another meter of 39 mg/l.The expected fasting blood glucose test result range is 100 to 115 mg/dl.The customer feels well and did report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the den.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 1/13/2019 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Mother was calling for the son who is (b)(6) and does his own blood glucoses.He does use alcohol prior to sticking himself.She is not aware of how many times he does runs his blood tests.She was having a difficult time giving me the information out of the meter's memory and was not aware of the low readings when we brought up the memory.She said he does not eat right.But today when the blood results came up higher than he thinks it should be (because of symptoms he was experiencing at the time).He told his mother and she got another meter from the uncle.It read 39 mg/dl fasting right after he ran the blood on the true metrix and it read 95 mg/dl fasting.Customer is not concerned with the low results.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7736219
Report Number1000113657-2018-00812
Device Sequence Number14146198
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2547
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1